# SDR CALA2011031800155

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 62,369 hours, 16,702 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 1074944
- Part serial: 2032
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 45,456 hours, 10,542 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: B

## Discrepancy

RT ENG OVERHEAT CLIMBING THRU 330 TO FL 350.  RIGHT THROTTLE RETARDED LIGHT DID NOT GO OUT.  DESELECT R BLEED, DESENDING BOTH THROTTLES IDLE, ICING OFF, LIGHT EXTINGUISHED. R&R NR 2 ENG RFCC IAW AMM 36-11-18.  OPS& LEAKS CHECK NORMAL AT THIS TIME.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1440540 S/N OFF 02032 CONTROLLER, REV OFF 19-3611-9-0005 2032 ON 19-3611-9-0005 2052.
